MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Fever (1858); Micturition Urgency (1871); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Sepsis (2067); Urinary Retention (2119); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Hematuria (2558); Intermenstrual Bleeding (2665); Dysuria (2684); Constipation (3274); Dyspareunia (4505); Urinary Incontinence (4572); Interstitial Cystitis (4862); Abnormal scarring (4896)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified: the patient underwent intervention for stress urinary incontinence and pelvic organ prolapse.Following the intervention, the patient reportedly experienced: no bladder control, pain, the need for multiple trigger point injections, rigid cystoscopy, bladder hydrodistension, post cystoscopy retention and increased pain, ongoing chronic dysuria, bladder pain syndrome, interstitial cystitis, pelvic floor dysfunction, frequency, urgency, nocturia, urinary tract infections requiring antibiotics, reduced quality of life, hematuria, enuresis, dyspareunia, abnormal vaginal discharge, vaginal spotting, fever, nephritis, sepsis, erosion, nausea, infection, inflammation, difficulty with bowel movement and the need for complete excision of mesh.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, a follow up report will be filed.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.A supris device also implanted in the patient is captured under a separate medwatch report.
 
Event or Problem Description
As additionally reported to coloplast, though not verified: the patient also experienced recurrent stress urinary incontinence and scarring.
 
Additional Manufacturer Narrative
Complaints of this nature are monitored and captured within the product risk documentation excluding nausea.Clinical assessment determined nausea is not related.Other explanation exist as nausea is a well-known symptom related to pyelonephritis.No further action or corrective action is required at this time.H6: health effect - clinical code e1020 removed.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20658802
Report Number2125050-2024-01839
Device Sequence Number17944799
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number501420
Device Lot Number6186455_5014202400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/08/2025
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale